# SDR SWAA2012022201656

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 55,245 hours, 45,251 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638427A
- Part serial: 335524S
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TAB IS DELAMINATED ON INBOARD TRAILING EDGE.  REMOVED AND REPLACED TAB PER MM.
